MAUDE Adverse Event Report: DATA INNOVATIONS LLC INSTRUMENT MANAGER SOFTWARE; BLOOD ESTABLISHMENT COMPUTER SOFTWARE AND ACCESSORIES

DATA INNOVATIONS LLC INSTRUMENT MANAGER SOFTWARE; BLOOD ESTABLISHMENT COMPUTER SOFTWARE AND ACCESSORIES
Model Number 8.15.10
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
Using the "insert coded entry" action in the test or run worksheet may result in an invalid code entered into the coded entry field.The released tests could go out with incorrect results if lab tech doesn't notice the coded entry changed.When using "insert coded entry" action from the command bar an entry selected from the insert coded entry screen may update the test or run worksheet coded entry field, but when you save or click in any other cell in the grid it changes the entry to a different coded entry value.This issue occurs under the following conditions assuming coded entries are being used in the test or run worksheet: user must be in the test worksheet or run worksheet.Note: this issue does not occur when user is in the specimen worksheet, using a test worksheet only view (i.E.No fields visible in specimen worksheet), or using manual results entry or cell counter.User must have the cursor in a coded entry field (patient comment(s), specimen reviewer comment(s), specimen comment(s), result, test reviewer comment(s) or test comment(s)).Note: the cursor must be in the field and in "edit mode" (i.E.The cursor will be flashing).This issue will not occur if the coded entry field is selected but it is not in edit mode.(i.E.Using keyboard to select the cell or click in the cell and press esc key) user must select the "insert coded entry" action from the command bar in sm workspace or use a hot-key to perform the "insert coded entry" action.Note: this issue does not occur when selecting "insert coded entry" from right-click menu, selecting a coded entry from the dropdown list, typing in a coded entry directly into the cell, or using the edit comments action.The text returned from the insert coded entry screen must match an individual entry in the coded entry dropdown list.If free-text is entered that does not match a code in the dropdown, the issue does not occur.Likewise, if multiple codes are selected and returned, the text in the coded entry field will not match an individual dropdown entry, and this issue does not occur.

Brand Name
INSTRUMENT MANAGER SOFTWARE
Common Device Name
BLOOD ESTABLISHMENT COMPUTER SOFTWARE AND ACCESSORIES
Manufacturer (Section D)
DATA INNOVATIONS LLC
120 kimball ave, suite 100
south burlington VT 05403
MDR Report Key7421388
Report Number1225673-2018-00001
Device Sequence Number723273
Product Code MMH
UDI-Device IdentifierB180IMB028150
UDI-Public+B180IMB028150/$$78151007/16D20170928K
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
BK120051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Medical Technologist
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Model Number8.15.10
Device Catalogue NumberIMB02815
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1225673-04/09/2018-001-C
Patient Sequence Number1